Editorial statement on the paper: The Corona theorem for the ball and polydisc.
Mathematische Annalen, Tome 287 (1990) no. 1, p. 737
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1990__287_1_251791,
author = {N. Pandeski},
title = {Editorial statement on the paper: {The} {Corona} theorem for the ball and polydisc.},
journal = {Mathematische Annalen},
pages = {737--737},
year = {1990},
volume = {287},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MAN_1990__287_1_251791/}
}
N. Pandeski. Editorial statement on the paper: The Corona theorem for the ball and polydisc.. Mathematische Annalen, Tome 287 (1990) no. 1, p. 737. http://geodesic.mathdoc.fr/item/MAN_1990__287_1_251791/